# SDR UPS06145996

- Difficulty date: January 10, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398111320051
- Condition: Cracked
- Location: Fr 79 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL A FRAME 79 RT FLOOR LEVEL CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-21.
